# SDR NOZ2009F00000

- Difficulty date: January 15, 2009
- Submitted: February 3, 2009
- Operation: Air carrier
- Aircraft: N9NG
- Make and model: Cessna 750
- Aircraft serial: 7500213
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Resolver
- Part number: 99145104
- Condition: Failed
- Location: Te Flap
- Part time: 4,184 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS SELECTED TO 5 DEGREES, ON APPROACH, FLAP FAIL CAS MSG ILLUM & CHIME, ECAS AMBER FLAP INDICATOR, AND FLAPS RESET CUBE ILLUMINATED.  CKLIST ITEMS COMPLETED, FLAPS WOULD NOT RESET.  ADVISED ATC OF MECHANICAL IRREGULARITY LIMITING CREW TO A 10 KT CROSSWIND, AND REQUESTED LANDING ON RUNWAY 30.  THE PARTIAL/NO FLAP EMERGENCY CHECKLIST WAS COMPLETED PRIOR TO STARTING THE APPROACH.  LANDING WAS UNEVENTFUL.  RESET FLAP SYS IAW MM 27-50-00 TROUBLESHOOTING AND THE FLAP SYS RESET TO NORMAL.  INSP FLAP SYS, NO ISSUES FOUND.  OPERATED FLAP SYS THRU SEVERAL CYCLES AND SYS OPERATED NORMAL, AND WOULD NOT FAIL.  TECH CTR WAS CONTACTED AND RECOMMENDATION WAS MADE TO REPLACE THE FLAP POSITION RESOLVERS.  BOTH LT AND RT POSITION RESLOVERS PN 9914510-4 WERE REPLACED IAW THE MM CHAPTER 27-50-00 MX PROCEDURES. NEXT SCHEDULED FLIGHT, ON LEG 3 AFTER LEVELING OFF, THE FLAPS FAIL CAS MESSAGE CAME ON.  DESCENT AT FL10 THE FLAPS FAIL CAS MESSAGE CLEARED.  FLAP CONTROLLER HAD FAULT CODES 1,8,AND 9 RECORDED.  THE LT AND RT RESOLVER CONVERTER PN 6718323-5 FAILED.  REPLACED BOTH RESOLVER CONVERTERS IAW MM 27-50-00.  A MX FLIGHT WAS PERFORMED AND SAME FLAP FAIL CAS MESSAGE CAME ON AFTER LEVELING OFF AT FL46 AND THE MESSAGE CLEARED ON DECENT AFTER PASSING THRU FL10.  A NORMAL LANDING AGAIN WITH FLAPS WAS MADE.  AFTER LANDING, THE FLAP CONTROLLER HAD RECORDED FAULT CODES 1 AND 9.  TECH CTR WAS ADVISED OF FAULT CODES, REQUESTED US CHECK FEEDBACK/POSITION TROUBLESHOOTING AND IF NO ISSUES WERE FOUND, TO REPLACE THE FLAP POSITION RESOLVERS AGAIN EVEN THOUGH THEY WERE JUST REPLACED 1/17/2009.  NO ISSUES WERE FOUND DURING TROUBLESHOOTING, REPLACED BOTH LT AND RT POSITION RESOLVERS  PN 9914510-4 FOR SECOND TIME IAW MM 27-50-00, MX FLIGHT WAS PERFORMED ON 1/24/2009 AND THE FLIGHT WAS COMPLETED WITH NO FLAP ISSUES.  ALL (4) FLAP POSITION RESOLVERS, PN 9914510-4 ARE BEING RETURNED TO MFG FOR TESTING.  (K)
